Meccanica

, Volume 43, Issue 1, pp 75–79

Application of the variational iteration method to some nonlinear one-dimensional oscillations

  • Vasile Marinca
  • Nicolae Herişanu
  • Constantin Bota
Brief Note

DOI: 10.1007/s11012-007-9086-2

Cite this article as:
Marinca, V., Herişanu, N. & Bota, C. Meccanica (2008) 43: 75. doi:10.1007/s11012-007-9086-2

Keywords

Non-linear equationsVariational iteration methodPeriodic solutionsNonlinear dynamics

Copyright information

© Springer Science+Business Media B.V. 2007

Authors and Affiliations

  • Vasile Marinca
    • 1
  • Nicolae Herişanu
    • 1
  • Constantin Bota
    • 2
  1. 1.Department of Mechanics and VibrationPolitehnica University of TimişoaraTimişoaraRomania
  2. 2.Department of MathematicsPolitehnica University of TimişoaraTimişoaraRomania